# SDR MALA050420

- Difficulty date: April 26, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 15,851 hours, 15,231 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: F9911343
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO MSP AFTER DEPARTURE FOLLOWING YELLOW HYDRAULIC SYSTEM HIGH TEMPERATURE.  EMERGENCY TRUCKS WERE CALLED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND AC PUMP COMING ON LINE CAUSING YELLOW HYD HIGH TEMP NOTED DURING YELLOW SYS FLT CONT OPERATION NR 2 HYD EDP PRESS DROP BELOW 1500 PSI CAUSING A/C PUMP TO AUTO ARM.  REPLACED NR 2 HYD EDP P/N 521449, S/N ON F911285, S/N OFF F9911343.  REF AMM 29-10-17.  OPS AND LEAKS CHECKS GOOD.  RAN NR 2 AND NR 3 ENGINE WITH EDP'S ON DURING HYD SERVICE.
